# SDR ASAA0410016

- Difficulty date: January 8, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800150
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, A PREVIOUS SKIN REPAIR WAS NOT CONFIGURED TO THE CURRENT AND REVISED SRM AT FUSELAGE STATION 344, STRINGER 19R.  (M)
